RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1990, Volume 85, Number 1, Pages 155–160 (Mi tmf5938)  

This article is cited in 1 scientific paper (total in 1 paper)

Some properties of the solutions of a quasipotential equation

V. O. Galkin, R. N. Faustov


Abstract: A study is made of the order of the energy levels of bound two-particle systems described by relativistic equations that can be transformed to a local form. It is found that the energy levels of the quasi-potential equation are normally ordered if the quasipotential is a nonincreasing function of the energy. A method is proposed for numerical solution of the quasipotential equation with the relativistic kinematics taken into account explicitly and the relativistic dynamics taken into account by perturbation theory.

Full text: PDF file (677 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1990, 85:1, 1119–1123

Bibliographic databases:

Received: 01.02.1990

Citation: V. O. Galkin, R. N. Faustov, “Some properties of the solutions of a quasipotential equation”, TMF, 85:1 (1990), 155–160; Theoret. and Math. Phys., 85:1 (1990), 1119–1123

Citation in format AMSBIB
\Bibitem{GalFau90}
\by V.~O.~Galkin, R.~N.~Faustov
\paper Some properties of~the solutions of~a~quasipotential equation
\jour TMF
\yr 1990
\vol 85
\issue 1
\pages 155--160
\mathnet{http://mi.mathnet.ru/tmf5938}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1083955}
\transl
\jour Theoret. and Math. Phys.
\yr 1990
\vol 85
\issue 1
\pages 1119--1123
\crossref{https://doi.org/10.1007/BF01017254}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FK88200014}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5938
  • http://mi.mathnet.ru/eng/tmf/v85/i1/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Vshivtsev, V. O. Galkin, A. V. Tatarintsev, R. N. Faustov, “Spectral problem for the radial Schrödinger equation with power confining potentials”, Theoret. and Math. Phys., 113:3 (1997), 1530–1542  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:186
    Full text:68
    References:9
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019